# SDR SWIA2020090852311

- Difficulty date: August 21, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N247SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000608
- Aircraft time: 9,620 hours, 7,006 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 83-85
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE CAMPS 21404308 AND 21414879.  OUT OF LIMITS THROUGH DAMAGE TO LEFT AFT FUSELAGE, LOCATED BETWEEN FRAMES 83 AND 85 AND STRINGERS 19 AND 20.  MEASURES 18 1/2 INCHES LONG AND 5 INCHES WIDE WITH A GOUGE MEASURING 4 3/4 LENGTH 0.025 DEEP AND 0.25 WIDE.  REPAIR DETERMINED TO BE MAJOR, FILED CLOSED.  COMPLIED WITH REPAIR TO FUSELAGE SKIN BETWEEN FRAMES 83 AND 85 AND STR 19L AND 20L PER ETD.  COMPLIED WITH CARD STRUCTURAL MAJOR REPAIR RII. THE DEVIATION OF THE REWORK OF THE SCUFF PLATE ALLOWED PER ETD.
